# SDR SIMA20240918001

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 21,988 hours, 14,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK AT RADAR ANTENNA RIGHT-UPPER ATTACHMENT SUPPORT ANGLE (APPROXIMATELY 9 MM IN LENGTH; MARKED AND PHOTOS ATTACHED TO THIS DOCUMENT). NRWC #E053476 RAR LOWER AND UPPER ATTACHMENT SUPPORT ANGLE IAW SRM 51-40-08.
